Universidad Complutense de Madrid
E-Prints Complutense

Large-time behavior in incompressible Navier-Stokes equations

Impacto

Downloads

Downloads per month over past year

Carpio, Ana (1996) Large-time behavior in incompressible Navier-Stokes equations. Siam Journal on Mathematical Analysis, 27 (2). pp. 449-475. ISSN 0036-1410

[img]
Preview
PDF
296kB

Official URL: http://epubs.siam.org/sima/resource/1/sjmaah


URLURL Type
http://www.siam.org/Organisation


Abstract

We give a development up to the second order for strong solutions u of incompressible Naviel-Stokes equations in R(n), n greater than or equal to 2. By combining estimates obtained from the integral equation with a scaling technique, we prove that, for initial data satisfying some integrability conditions (and small enough, if n greater than or equal to 3), u behaves like the solution of the heat equation taking the same initial data as u plus a corrector term that we compute explicitely.


Item Type:Article
Uncontrolled Keywords:Incompressible Navier-Stokes equations, strong solutions, large time behaviour,asymptotic development, heat equation
Subjects:Sciences > Physics > Mathematical physics
Sciences > Physics > Hydrodynamics
ID Code:15152
Deposited On:09 May 2012 09:35
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page